×

Found 200 Documents (Results 1–100)

Rate-independent systems and their viscous regularizations: analysis, simulation, and optimal control. (English) Zbl 1502.49016

Hintermüller, Michael (ed.) et al., Non-smooth and complementarity-based distributed parameter systems. Simulation and hierarchical optimization. Cham: Birkhäuser. ISNM, Int. Ser. Numer. Math. 172, 121-144 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Structure and regularity of solutions to 1d scalar conservation laws. (English) Zbl 1468.35094

Bressan, Alberto (ed.) et al., Hyperbolic problems: theory, numerics, applications. Proceedings of the 17th international conference, HYP2018, Pennsylvania State University, University Park, PA, USA, June 25–29, 2018. Springfield, MO: American Institute of Mathematical Sciences (AIMS). AIMS Ser. Appl. Math. 10, 546-553 (2020).
PDFBibTeX XMLCite
Full Text: arXiv

On \(L^1\)-stability of BV solutions for a model of granular flow. (English) Zbl 1459.35281

Bressan, Alberto (ed.) et al., Hyperbolic problems: theory, numerics, applications. Proceedings of the 17th international conference, HYP2018, Pennsylvania State University, University Park, PA, USA, June 25–29, 2018. Springfield, MO: American Institute of Mathematical Sciences (AIMS). AIMS Ser. Appl. Math. 10, 239-247 (2020).
PDFBibTeX XMLCite

Numerical approach to a model for quasistatic damage with spatial \(BV\)-regularization. (English) Zbl 1407.49048

Rocca, Elisabetta (ed.) et al., Trends in applications of mathematics to mechanics. Proceedings of the INDAM symposium, STAMM, Rome, Italy, September 5–9, 2016. Cham: Springer. Springer INdAM Ser. 27, 179-203 (2018).
MSC:  49M30 49N60 49M25 49S05 74B10 49K30
PDFBibTeX XMLCite
Full Text: DOI

SBV regularity for scalar conservation laws. (English) Zbl 1302.35245

Li, Tatsien (ed.) et al., Hyperbolic problems. Theory, numerics and applications. Vol. 1. Proceedings of the 13th international conference on hyperbolic problems, HYP 2010, Beijing, China, June 15–19, 2010. Hackensack, NJ: World Scientific; Beijing: Higher Education Press (ISBN 978-981-4417-07-5/v.1; 978-981-4417-06-8/set). Series in Contemporary Applied Mathematics CAM 17, 3-11 (2012).
MSC:  35L65 35B65
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software